MathSciNet Relay Station
MathSciNet bibliographic data
MR1247670 (94j:58171) 58G25 (53C20 53C21 58G03)
Elworthy, K. D.; Rosenberg, Steven The Witten Laplacian on negatively curved simply connected manifolds. Tokyo J. Math. 16 (1993), no. 2, 513–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement